Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from acidity, irregular bowel movements. Taking colpsa, omez and saril. What diet should be taken?

hi I am suffering from acidty. Due to discomfort in stomach and irregularity in bowel moments, I suspect i might have been infected with helicobacterial pylori. My doctor(sir) prescribed me tablets like colpsa, omez, saril and digiplex for a week. If at all i fail to get remedy, I had to go for OGD endoscopy to diagonose whats happening inside. How feasible and soon in general to get cured from a situation like thisssss? Can you also plz give inputs on food choice?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that you must be having GERD (Gastroesophageal reflux disease) as you stated here that you are already taking the right drug for this and your main concern is food and I would like to say that, alkali food would be choice for this, like green leafy vegetable, that can be eat in raw from, avoid coffee, alcohol, smoking prior to bed, take care and have a nice day.
Answered: Fri, 23 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor